Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Strictly pseudoconvex domains in $C^n$


Authors: Michael Beals, Charles Fefferman and Robert Grossman
Journal: Bull. Amer. Math. Soc. 8 (1983), 125-322
MSC (1980): Primary 32F15
DOI: https://doi.org/10.1090/S0273-0979-1983-15087-5
MathSciNet review: 684898
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32F15

Retrieve articles in all journals with MSC (1980): 32F15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15087-5